# SDR 04FDEA02933

- Difficulty date: October 14, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 43,814 hours, 6,470 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARB2889502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE SKIN PANEL W/ STA XORS = 799  FOUND WITH APPROXIMATELY 13 INCH CRACKED.  RIGHT WING LEADING EDGE SKIN PANEL W/ STA XORS = 799 CRACKED .  REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-79779, TITLE: WINGS, BASIC WING STRUCTURE, RIGHT LEADING EDGE SKIN CRACK BY SLAT NR 7.
